Matthew Kahle

Authors

Geombinatorics Quarterly

Matthew Kahle

  • Article Title: A Generalization of the Chromatic Number of the Plane
    • Vol Issue: Vol X (2), 2000 
    • Pages: 69-74
       
  • Article Title: Scatters, Unavoidable Shapes, and Crystallization
    • Vol Issue: Vol XV (3) 2006 
    • Pages: 138-149
       
  • Article Title: Points in a Triangle Forcing Small Triangles
    • Vol Issue: Vol XVIII (3) 2009 
    • Pages: 114-128
       
  • Article Title: On Branko Grünbaum’s 80th Birthday
    • Vol Issue: Vol XXIV (3) 2015 
    • Pages: 109-116
       
  • Article Title: New Lower Bounds for χ (Rd) for d = 8, …, 12
  • Article Title:  Polyominoes with maximally many holes
  • Article Title: A Square-Grid Coloring Problem